# SDR G4V2003F00001

- Difficulty date: December 11, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N52977
- Make and model: Cessna T182
- Aircraft serial: T18208183
- Engine: Lyc TIO540*
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Fairing
- Condition: Misinstalled
- Location: Nlg
- Part time: 16 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT NOSE GEAR FAIRING APPEARED TO BE INSTALLED INCORRECTLY,  ALLOWING IT TO BE HIGHER THAN THE FORWARD NOSE GEAR FAIRING AND CAUSING IT TO ACT AS AN AIR SCOOP, AIR LOADS WERE TRYING TO PULL THE FAIRING OFF THE AIRCRAFT, CAUSING THE BELLY SKIN TO CRACK.
